# SDR AALA202304102408

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 85,737 hours, 11,154 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR47265
- Part serial: 1164450
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 27,311 hours, 3,207 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LOCK FAIL ILLUMINATED. REMOVED AND REPLACED FLIGHT DECK DOOR ELECTRIC STRIKE.
